On the stability analysis of nonlinear systems using polynomial Lyapunov functions
Hajer Bouzaouache and
Naceur Benhadj Braiek
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 76, issue 5, 316-329
Abstract:
In the stability study of nonlinear systems, not to found feasible solution for the LMI problem associated with a quadratic Lyapunov function shows that it doesn’t exist positive definite quadratic Lyapunov function that proves stability of the system, but doesn’t show that the system isn’t stable. So, we must search for other Lyapunov functions. That's why, in the present paper, the construction of polynomial Lyapunov candidate functions is investigated and sufficient conditions for global asymptotic stability of analytical nonlinear systems are proposed to allow computational implementation.
Keywords: Nonlinear system; Kronecker product; Stability; Polynomial lyapunov function; LMIs (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407001644
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:76:y:2008:i:5:p:316-329
DOI: 10.1016/j.matcom.2007.04.001
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().